18 Endeavor, Suite 200, Irvine, CA

Lip Augmentation uneven after 3 Months, what can I do?

Cosmetic Treatments QuestionsCategory: Lip AugmentationLip Augmentation uneven after 3 Months, what can I do?
A patient asked 3 years ago
Hey all, I’ve been getting Lip injections for two years straight now. Since my 18th Birthday I’ve been getting them and I NEVER had any problems until now. About 2-3 days ago the complete right side of my upper lip started swelling and hurting out of nowhere i didnt get hurt did nothing for it to swell up and hurt my lips are totally uneven now. The Doc who did my Lips told me it’s nothing I should worry about and he could even out my lips by adding more filler to my left upper lip side
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Lip Augmentation Uneven after 3 Months

 
Hi and thank you for your question! Swelling right after lip injection is quite uncommon but for swelling occurring 3 months later, there should be some reasons other than post-injection swelling. It could be related or totally unrelated to the injection, so I highly recommend that you do a follow up with your doctor to make sure there is no other issue in need of attention. I wouldn’t recommend more filler injections until you figured out what is the cause for swelling. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.